# SDR 0200846627

- Difficulty date: March 2, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- Aircraft time: 85,828 hours, 14,338 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, A SMOKE SMELL EMITTED IN THE FLIGHT DECK FOR A BRIEF MOMENT.  ALL SYSTEMS CHECKED NORMAL AND THE AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  VISUALLY INSPECTED AND OPERATIONALLY CHECKED THE AIRCRAFT WITH NO FAULTS FOUND.
